# SDR IPXA11M64689

- Difficulty date: January 27, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 53,381 hours, 11,717 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Lt Wing L/E
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, LT WING FIXED L/E BEADED DOUBLER CRACK RT ALONG SUPPORT STRAP AT STA XOS 669.  REMOVED DAMAGE, FABRICATED, AND INSTALLED REPAIR IAW SRM 57-40-02, REPAIR 9, FIG 203.
